# SDR USAASB00072

- Difficulty date: March 17, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 308 - ON CLIMB-OUT FROM PHL, AT APPROXIMATELY 10,000 FEET, A LOUD AIR RUSHING NOISE WAS HEARD FROM THE FORWARD ENTRY DOOR.  AIRCRAFT WAS UNABLE TO PRESSURIZE.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ADJUSTED THE FORWARD ENTRY DOOR PROGRAMMING ARM AND RESEALED THE DOOR AT THE TOP FORWARD CORNER.  PRESSURIZED AIRCRAFT TO 3 PSI.  LEAK CHECK GOOD.  (M)
